# SDR UPS97823614

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769857614
- Condition: Cracked
- Location: Rt Wing  Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING OTBD SLOT OTBD END CLOSURE RIB IS CRACKED.  REMOVED AND REPLACED RIB IAW SRM 51-1-20D.
